# SDR FDEA201109113826

- Difficulty date: September 11, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 27,920 hours, 18,863 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 507945177
- Condition: Damaged
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERIOR WEB DAMAGED, INSIDE SECOND LIGHTNING HOLE FROM BOTTOM NEAR   CRNTER OF DOOR BS 328. DAMAGE OUT OF LIMITS IAW SRM 52-00-2. REMOVED WEB IAW SRM 51-30-2.   FABRICATED NEW WEB IAW SRM 52-10-1 FIG 1, 51-30-5 AND 51-20-1 FIG7.  INSTALLED REPAIR PARTS IAW SRM 51-30-2.
